Thelema Beyond Crowley: Agenda

      No Comments on Thelema Beyond Crowley: Agenda

Thanks to Alastrum for details of the Conference agenda…
The Book of the Law: Thelema Beyond Crowley
Saturday April 10th 2004 e.v., Conway Hall

Conference Programme

09:30 Doors Open
10:00 Reading of Liber AL vel Legis Chapter I
10:15 Opening by Michael Staley – The Letter Killeth, But the Spirit Giveth Life
11.00 Christina Harrington – The Will to Power and the Aristocracy of Dionysus
11.30 Break for 30 minutes
12.00 Lionel Snell – Information Assault in the Digital Age
12.45 Margaret Ingalls – The Evolution of Maat Magick
13.30 Lunch break for 45 minutes
14.15 Reading of Liber AL vel Legis Chapter II
14.30 Martin Starr – A Hundred Years Hence: Visions of a Thelemic Future
15.15 Andrew Collins – The Spirit of Aleister Crolwey: Accessible or Not?
16.00 Break for 20 minutes
16.20 Mary Hedger and Mogg Morgan – Sex Magick Since Crowley
17.05 Carl Abrahamsson – Thelema and Politics
17.50 Break for 20 minutes
18.10 Panel discussion
18.40 Conference close
18.45 Reading of Liber AL vel Legis Chapter III

Acknowledgements

Starfire Publishing would like to thank the many people who have helped to make this Conference a success: Caroline Wise, Afira Khan, Liza and Matt Adams, Robert Ansell, Simon Kane, Jean Williams, Phyllis Pointer, Nathan Reynard, Johnny Merron, Sue Collins, Richard Ward, Alistair Coombs, Darren Grant, Remi, Matthew Goulding, the Atlantis Bookshop, and of course all our speakers.

Subscribe
Notify of

This site uses Akismet to reduce spam. Learn how your comment data is processed.

0 Comments
Inline Feedbacks
View all comments